# SDR DHL2004806515

- Difficulty date: January 5, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 7 FLOOR TRACK LUG WORN, STA 190.000.  CUT OUT DAMAGED SECTION OF NR 7 FLOOR TRACK IAW SRM 53-2-3 PG 17.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED CHANNEL AND PLUGS IAW SRM 53-2-3 PG 17, SRM 51-3-0 PG 1.
